Makale
Tam Makale
Uluslararası
2014
On convergence of an implicit algorithm for multivalued mappings in banach spaces
Miskolc Mathematical Notes
Cilt 15 · Sayı 2 · ss. 771–780 · 01.01.2014
Atıf için künye
Yıldırım, İ. (2014). On convergence of an implicit algorithm for multivalued mappings in banach spaces. Miskolc Mathematical Notes, 15(2), 771–780. https://doi.org/10.18514/mmn.2014.510
BibTeX
@article{yildirim2014-72791,
author = {Yıldırım, İsa},
title = {On convergence of an implicit algorithm for multivalued mappings in banach spaces},
journal = {Miskolc Mathematical Notes},
year = {2014},
volume = {15},
number = {2},
pages = {771--780},
issn = {1787-2405},
doi = {10.18514/mmn.2014.510},
url = {https://akademik.atauni.edu.tr/yayinlar/72791-on-convergence-of-an-implicit-algorithm-for-multivalued-mappings-in-banach}
}